# SDR CALA2012081700513

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 74,432 hours, 16,103 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0794
- Condition: Failed
- Location: Te Flaps
- Part time: 60,070 hours, 15,531 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPLIT FLAPS. FLAPS EXTEND NORMALLY TO 20 DEG. FROM 20 TO 25 L F LAPS STAY AT 20 R FLAPS EXTEND NORMALLY TO 25 DEG. NO EICAS MES SAGE. FLAPS DO NOT LOCK OUT. MULTIPLE PREVIOUS WRITEUPS. REPLACED T/E FLAP POSITION TRANSMITTER IAW AMM 27-58-03-424-015 AND AMM 27-58-01-715-112. OPS CHECK NORMAL AT THIS TIME.. ROTABLE PARTS CHANGE WAS INDICATED - TT 1538552, SN OFF 00794 TRANSMITTER, T/  OFF 19-2751-9-0015 0794 ON 19-2751-9-0015 0686.
